Complex analysis/Analytic geometry
Algebraic approximation of analytic subsets of Cq×{0} in Cq+1
Comptes Rendus. Mathématique, Volume 351 (2013) no. 21-22, pp. 793-796.

We prove that every analytic subset of Cq×{0} admits approximation by algebraic sets in Cq+1.

On démontre que tout sous-ensemble analytique de Cq×{0} possède une approximation par un sous-ensemble algébrique de Cq+1.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2013.10.011
Bilski, Marcin 1

1 Faculty of Mathematics and Computer Science, Jagiellonian University, Łojasiewicza 6, 30-348 Kraków, Poland
@article{CRMATH_2013__351_21-22_793_0,
     author = {Bilski, Marcin},
     title = {Algebraic approximation of analytic subsets of $ {\mathbb{C}}^{q}\times \{0\}$ in $ {\mathbb{C}}^{q+1}$},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {793--796},
     publisher = {Elsevier},
     volume = {351},
     number = {21-22},
     year = {2013},
     doi = {10.1016/j.crma.2013.10.011},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2013.10.011/}
}
TY  - JOUR
AU  - Bilski, Marcin
TI  - Algebraic approximation of analytic subsets of $ {\mathbb{C}}^{q}\times \{0\}$ in $ {\mathbb{C}}^{q+1}$
JO  - Comptes Rendus. Mathématique
PY  - 2013
SP  - 793
EP  - 796
VL  - 351
IS  - 21-22
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2013.10.011/
DO  - 10.1016/j.crma.2013.10.011
LA  - en
ID  - CRMATH_2013__351_21-22_793_0
ER  - 
%0 Journal Article
%A Bilski, Marcin
%T Algebraic approximation of analytic subsets of $ {\mathbb{C}}^{q}\times \{0\}$ in $ {\mathbb{C}}^{q+1}$
%J Comptes Rendus. Mathématique
%D 2013
%P 793-796
%V 351
%N 21-22
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2013.10.011/
%R 10.1016/j.crma.2013.10.011
%G en
%F CRMATH_2013__351_21-22_793_0
Bilski, Marcin. Algebraic approximation of analytic subsets of $ {\mathbb{C}}^{q}\times \{0\}$ in $ {\mathbb{C}}^{q+1}$. Comptes Rendus. Mathématique, Volume 351 (2013) no. 21-22, pp. 793-796. doi : 10.1016/j.crma.2013.10.011. http://www.numdam.org/articles/10.1016/j.crma.2013.10.011/

[1] Adamus, J.; Bilski, M. On Nash approximation of complex analytic sets in Runge domains, 2013 (preprint) | arXiv

[2] Akbulut, S.; King, H. On approximating submanifolds by algebraic sets and a solution to the Nash conjecture, Invent. Math., Volume 107 (1992), pp. 87-98

[3] Artin, M. Algebraic approximation of structures over complete local rings, Publ. Math. IHÉS, Volume 36 (1969), pp. 23-58

[4] Barlet, D. Espace analytique réduit des cycles analytiques complexes compacts dʼun espace analytique complexe de dimension finie, Sém. François Norguet, 1974–1975 (Lect. Notes Math.), Volume vol. 482, Springer, Berlin (1975), pp. 1-158

[5] Bilski, M. Approximation of analytic sets with proper projection by algebraic sets, Constr. Approx., Volume 35 (2012) no. 3, pp. 273-291

[6] Chirka, E. Complex Analytic Sets, Kluwer Academic Publishers Group, Dordrecht, The Netherlands, 1989

[7] Demailly, J.-P.; Lempert, L.; Shiffman, B. Algebraic approximations of holomorphic maps from Stein domains to projective manifolds, Duke Math. J., Volume 76 (1994) no. 2, pp. 333-363

[8] Donaldson, S.K. The approximation of instantons, Geom. Funct. Anal., Volume 3 (1993) no. 2, pp. 179-200

[9] Forstnerič, F.; Lárusson, F. Survey of Oka theory, N.Y. J. Math., Volume 17A (2011), pp. 11-38

[10] Gournay, A. A Runge approximation theorem for pseudo-holomorphic maps, Geom. Funct. Anal., Volume 22 (2012) no. 2, pp. 311-351

[11] Hörmander, L. An Introduction to Complex Analysis in Several Variables, North-Holland Publishing Co., Amsterdam, 1990

[12] Kucharz, W. The Runge approximation problem for holomorphic maps into Grassmannians, Math. Z., Volume 218 (1995) no. 3, pp. 343-348

[13] Lempert, L. Algebraic approximations in analytic geometry, Invent. Math., Volume 121 (1995) no. 2, pp. 335-353

[14] Levenberg, N. Approximation in CN, Surv. Approx. Theory, Volume 2 (2006), pp. 92-140

[15] Mostowski, T. Topological equivalence between analytic and algebraic sets, Bull. Pol. Acad. Sci., Math., Volume 32 (1984), pp. 393-400

[16] Stout, E.L. Algebraic domains in Stein manifolds, New Haven, CT, 1983 (Contemp. Math.), Volume vol. 32, Amer. Math. Soc., Providence, RI (1984), pp. 259-266

[17] Tancredi, A. Some remarks on the semi-local extension of Nash maps, Ann. Univ. Ferrara, Sez. 7: Sci. Mat., Volume 43 (1997), pp. 51-63

[18] Tancredi, A.; Tognoli, A. Relative approximation theorems of Stein manifolds by Nash manifolds, Boll. Unione Mat. Ital., A (7), Volume 3 (1989), pp. 343-350

[19] Tancredi, A.; Tognoli, A. On the relative Nash approximation of analytic maps, Rev. Mat. Complut., Volume 11 (1998) no. 1, pp. 185-200

[20] Tworzewski, P. Intersections of analytic sets with linear subspaces, Ann. Sc. Norm. Super. Pisa, Cl. Sci. (4), Volume 17 (1990), pp. 227-271

[21] Tworzewski, P. Intersection theory in complex analytic geometry, Ann. Pol. Math., Volume 62 (1995) no. 2, pp. 177-191

[22] Tworzewski, P.; Winiarski, T. Continuity of intersection of analytic sets, Ann. Pol. Math., Volume 42 (1983), pp. 387-393

[23] Whitney, H. Local properties of analytic varieties, Differential and Combinatorial Topology (A Symposium in Honor of Marston Morse), Princeton Univ. Press, Princeton, NJ, 1965, pp. 205-244

Cited by Sources: